
| ID | 53925 |
| フルテキストURL | |
| 著者 |
TRIMÈCHE, Khalifa
Department of Mathematics Faculty of Science of Tunis University Tunis El-Manar
|
| 抄録 | We consider the transmutation operators Vk, tVk and V W k , tV W k associated respectively with the Cherednik operators and the Heckman-Opdam theory attached to the root system BC2, called also in [8, 9, 10] the trigonometric Dunkl intertwining operators, and their dual. In this paper we prove that the operators Vk, tVk and VWk , tVWk are positivity preserving and allows positive integral representations. In particular we deduce that the Opdam-Cherednik and the Heckman-Opdam kernels are positive definite.
|
| キーワード | Cherednik operators-Root system of type BC2
Transmutation operators
The trigonometric Dunkl intertwining operator and its dual
|
| 発行日 | 2016-01
|
| 出版物タイトル |
Mathematical Journal of Okayama University
|
| 巻 | 58巻
|
| 号 | 1号
|
| 出版者 | Department of Mathematics, Faculty of Science, Okayama University
|
| 開始ページ | 183
|
| 終了ページ | 198
|
| ISSN | 0030-1566
|
| NCID | AA00723502
|
| 資料タイプ |
学術雑誌論文
|
| 言語 |
英語
|
| 著作権者 | Copyright©2016 by the Editorial Board of Mathematical Journal of Okayama University
|
| 論文のバージョン | publisher
|
| 査読 |
有り
|
| Submission Path | mjou/vol58/iss1/10
|
| JaLCDOI |